Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could violent head shaking damage brain and lead to nausea and dizziness?

HI Doctors. I shook My Head so hardly to get rid of water from my ear. while i am shaking my head suddenly it felt like my brain hit my skull.from that time i am having constant pain in my 2 sides of head. i am feeling dizzy and i got vomiting sensation.my head feels like it have pressure inside and going to expand.please help me . what to do? i saw a general doctor he gave me serratiopeptidase methocarbamol and paracetamol and domstal.
Mon, 12 Oct 2020
Report Abuse
Cardiologist 's  Response
Hello,

There is no need to panic. Your symptoms are caused by the head shaking and it is a temporary situation, which is going to recover spontaneously. If the vertigo persists, I recommend consulting with an ENT specialist in order to exclude Benign paroxysmal positional vertigo. In the meantime, I agree with your doctor's therapy and some rest.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Carbamates


Could violent head shaking damage brain and lead to nausea and dizziness?

Hello, There is no need to panic. Your symptoms are caused by the head shaking and it is a temporary situation, which is going to recover spontaneously. If the vertigo persists, I recommend consulting with an ENT specialist in order to exclude Benign paroxysmal positional vertigo. In the meantime, I agree with your doctor s therapy and some rest. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist